# SDR AALA20110512LAX01

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 77,769 hours, 12,392 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FORWARD LOWER CORNER IS DAMAGED.  REPAIRED LOWER CORNER OF BULK CARGO DOOR WITH FILLER AND EXTERNAL DOUBLER PER SRM 52-30-01-2R 6.
